Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

Indexed in: ESCI, Scopus, PubMed,
PubMed Central, CAS, DOAJ, KCI
FREE article processing charge
OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Young Jun Ha 1 Article
A case of Rifampin-induced Acute Renal Failure.
Dong Hwa Lee, Te Gue Park, Je Sung Lee, Heui Sik Kim, Kyoung Hyun Kim, Young Jun Ha, Sung Bok Jung, Jun Young Do, Kyung Woo Yoon
Yeungnam Univ J Med. 1998;15(1):173-181.   Published online June 30, 1998
DOI: https://doi.org/10.12701/yujm.1998.15.1.173
  • 1,730 View
  • 2 Download
AbstractAbstract PDF
Rifampin is common drug to treat tuberculosis. Rifampin induced acute renal failure, hemolytic anemia and thrombocytopenia is rare and severe complication. We have experienced a case of rifampin induced acute renal failure, hemolytic anemia and thrombocytopenia. Forty-six years old male was suffered from reactivation of pulmonary tuberculosis, and had to medicate antituberculosis drugs including rifampin(600mg/day). Seven years ago, antituberdulosis medication were successfully administered to treat pulmonary tuberculosis without any side effects of drugs. But eight days after readministration of rifampin, fever, abdominal pain, vomiting, oliguria, elevated BUN and creatinine were developed. And thrombocytopenia was also identified after administration of rifampin. The patient was recovered slowly after discontinuation of rifampin & intensive medical care. The renal function was normalized at 55 days after cessation of rifampin. The renal pathologic findings were interstitial nephritis and acute tubular necrosis. And, the rifampin dependent antibodies were identified by indirect antiglobulin test in the presence of rifampin. So we report this case with a brief review of literature.

JYMS : Journal of Yeungnam Medical Science